Search results

    Filter results

  • Full text

  • Document type

  • Publication year

  • Organisation

Results: 26
Number of items: 26
  • Hek, G. M., Kunpasuruang, W., & Lenbury, Y. (2002). A nonlinear mathematical model for pulsatile discharges of luteinizing hormone mediated by hypothalamic and extra-hypothalamic pathways. Mathematical models and methods in applied science, 12(5), 607-624. https://doi.org/10.1142/S0218202502001817
  • Hek, G. M. (2001). Fronts and pulses in a class of reaction-diffusion equations: a geometric singular perturbation approach. Nonlinearity, 14, 35-72. https://doi.org/10.1088/0951-7715/14/1/302
  • Holmes, P., Doelman, A., Hek, G. M., & Domokos, G. (2001). Homoclinic orbits and chaos in three- and four-dimensional flows. Philosophical Transactions of the Royal Society A - Mathematical, Physical and Engineering Sciences, 359, 1429-1438. https://doi.org/10.1098/rsta.2001.0845
  • Hek, G., & Peletier, M. (2001). Studiegroep Wiskunde in de industrie. Nieuw Archief voor Wiskunde, 5/2(4), 315-316. http://www.nieuwarchief.nl/serie5/pdf/naw5-2001-02-4-315.pdf
  • Holmes, P., Domokos, G., & Hek, G. M. (2000). Euler buckling in a potential field. Journal of Nonlinear Science, 10, 477-505.
  • Doelman, A., & Hek, G. M. (2000). Homoclinic saddle-node bifurcations in singularly perturbed systems. Journal of Dynamics and Differential Equations, 12, 169-216.
Page 3 of 3